Contributed Papers

Journal of Optimization Theory and Applications

, Volume 83, Issue 1, pp 167-179

First online:

Asymptotic null controllability of nonlinear perturbed systems

  • J. P. DauerAffiliated withDepartment of Mathematics, University of Tennessee at Chattanooga
  • , K. BalachandranAffiliated withDepartment of Mathematics, Bharathiar University
  • , P. BalasubramaniamAffiliated withDepartment of Mathematics, Bharathiar University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, sufficient conditions are obtained for the asymptotic null controllability of the system
$$\dot x(t) = g(t,x(t)) + B(t,x(t))u(t) + f(t,x(t),u(t)).$$

The results are obtained by using the Leray-Schauder fixed-point theorem.

Key Words

Controllability nonlinear systems perturbations